# SDR 95ZZZW277

- Difficulty date: February 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 05020
- Condition: Grounded
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, THE NR 2 ENGINE GOT A FIRE WARNING.  REDUCED POWER AND FIRE WENT OUT, FIRE WARNING DID RESET.  MAINTENANCE AT CYYZ FOUND NR 2 FIRE LOOP GROUNDED OUT.  REMOVED AND REPLACED LOWER FIRE WARNING HARNESS.  SYSTEM OPS CHECKED GOOD. (W)
